# SDR R61A20100487

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 11,402 hours, 7,033 cycles
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Part number: MS14218AD4
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL TWO CORROSION ON THE FASTENERS FOR THE WASTE SERVICE DOOR HINGE.  MX REPLACED THE FASTENERS IAW EMB 170 SRM 51-43-02.  P/N MS14218AD4 A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
